Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Can diabetes and hypertension medicine cause swelling in the ankles ?

i am 66years male using nicardia retard since 3 years.morning 2 tablets of 10mg and evning one 10 mg tablet.added to it i was prescribed cardorone 100 mg once mornig,telma 80mg once night time.anti diabetic medicen azulix 1 mg and glycomet 250 mg. my bp and sugar levellels are well controlled .bp 130/80.fbs:89,pl bs; i am finding ancle edema day time when i get up.any medicen is require for it to counter act,or i need not worry as it is side effect, as edima is getting reduced as passing on time..sandilya pl guide me
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
Nicardia is known to cause pedal oedema as a side effect which usually relieves on rest. If you have any breathlessness and/or chest pain and decreased urine output, I recommend you get examined by your Cardiologiist.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor